Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Generators for algebras of relations


Authors: A. R. Bednarek and S. M. Ulam
Journal: Bull. Amer. Math. Soc. 82 (1976), 781-782
MSC (1970): Primary 02J10
MathSciNet review: 0409291
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 02J10

Retrieve articles in all journals with MSC (1970): 02J10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1976-14162-6